Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Quick Hello~
    avatar
    CORYSGIRL30 posted:
    Morning FMily~

    Having issues at home again. I just can't figure out...Why me?...What did I do to deserve so much anguish in my life?

    Pain is up as well. This low-dose Lyrica (now up to 50mg) is not doing a thing. I see my doc next week for follow-up. Maybe it will be increased again.

    Hot day ahead, and will be around 82* tomorrow & Friday. Tomorrow is Canada Day!
    Reply
     
    avatar
    Anjl26 responded:
    It's good to hear from you! 82 is hot huh? LOL I suppose for up north it is. We are enjoying a cool week in the 70s which is a nice break for us.

    Last week, we were covered in smoke.. from a wildfire up there in Canada somewhere. The jet stream pulled the smoke right on down. It's amazing how thick it was when the fire was hundreds/thousands of miles away.
    Being happy doesn't mean everything's perfect. It means you decide to see beyond the imperfections. hugs Sharon
     
    avatar
    pnaturegirl responded:
    Oh Canada!!!!!!!

    Hope your day is better tomorrow girly!!

    Hang in there, One day at a time as they say!

    We wour here for ya always!

    Take Care,
    Penny :wink:
    Check out my facebook page called, This Crazy Thing Called Pots My new Exchange on WebMd called, Pots and Dysautonomia Exchange and you can always find me here on FM Exchange or through my email!
     
    avatar
    pocotaz responded:
    Julie,

    I wish you had better luck on the home front...all that stress just doesn't help ..very sorry and check in any time....

    82 is good for you guys..it must have felt nice... but i can understand that being hot for you when you are used to the 60 below weather... hope you don't get te humidity to go with the heat...

    Good luck with the meds... this stinks having to wait and the continued search for help... but you just keep going ...

    Thanks for letting us now you are still around and i hope things settle for you...

    Hugs...........Linda
     
    avatar
    Foxgrove responded:
    Hi sis,

    Sorry that you are continuing to have problems and challenges at hoome. You are in our prayers and we think of you often. It sure is a good thing you are so amazing or you would have fallen apart long ago. You are one tough lady whether you know it or not!!!

    It's looking like rain rain flash/bang and rain for tonight and tomorrow.. My bones started to feel it around noon so I think it's gonna be a bad one. Maybe it'll cool tomorrow down a wee bit.

    Pain.. well that just sucks!! Truly you didn't need that on top of life but we're here for you.. Your cheering squad loves you sis!!!

    YAY JULIE!!!!!!!


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.